中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 83)

Filters    
Items/Page:    Sort:
Defending return-oriented programming based on virtualization techniques [期刊论文]
Security and Communication Networks, 2013-10-01, 卷号: Volume 6, 期号: Issue 10, 页码: 1236-1249
Xiaoqi Jia; Rui Wang; Jun Jiang; Shengzhi Zhang; Peng Liu
  |  
 
on designated-weight boolean functions with highest algebraic immunity [期刊论文]
SCIENCE CHINA-MATHEMATICS, 2010-01-01, 卷号: 53, 期号: 11, 页码: 2847-2854
Liu MeiCheng; Du YuSong; Pei DingYi; Lin DongDai
  |  
 
on constant-round zero-knowledge proofs of knowledge for np-relations [期刊论文]
SCIENCE CHINA-INFORMATION SCIENCES, 2010-01-01, 卷号: 53, 期号: 4, 页码: 788-799
Li HongDa; Xu HaiXia; Li Bao; Feng DengGuo
  |  
 
a two-round honest-verifier zero-knowledge protocol [期刊论文]
SCIENCE CHINA-INFORMATION SCIENCES, 2010-01-01, 卷号: 53, 期号: 5, 页码: 954-963
Liu HanWu; Lin DongDai
  |  
 
a property-based attestation protocol for tcm [期刊论文]
SCIENCE CHINA-INFORMATION SCIENCES, 2010-01-01, 卷号: 53, 期号: 3, 页码: 454-464
Feng DengGuo; Qin Yu
  |  
 
the interactions among dwarf10, auxin and cytokinin underlie lateral bud outgrowth in rice [期刊论文]
Journal of Integrative Plant Biology, 2010-01-01, 卷号: 52, 期号: 7, 页码: 626-638
Zhang Shuying; Li Gang; Fang Jun; Chen Weiqi; Jiang Haipai; Zou Junhuang; Liu Xue; Zhao Xianfeng; Li Xiaobing; Chu Chengcai; Xie Qi; Jiang Xiangning; Zhu Lihuang
  |  
 
notes on factor prime factorizations for n-d polynomial matrices [期刊论文]
Multidimensional Systems and Signal Processing, 2010-01-01, 卷号: 21, 期号: 1, 页码: 87-97
Jinwang Liu; Wang Mingsheng
  |  
 
a general compiler for password-authenticated group key exchange protocol [期刊论文]
Elsevier, 2010-01-01, 卷号: 110, 期号: 4, 页码: 160-167
Li Hui; Wu Chuankun; Sun Jun
  |  
 
new results on periodic sequences with large k-error linear complexity [会议论文]
16th IEEE International Symposium on Personal Indoor and Mobile Radio Communications (PIMRC 05), Berlin, GERMANY, SEP 11-14,
Hu Honggang; Gong Guang; Feng Dengguo

 
primary decomposition of zero-dimensional ideals over finite fields [期刊论文]
MATHEMATICS OF COMPUTATION, 2009-01-01, 卷号: 78, 期号: 265, 页码: 509-521
Gao Shuhong; Wan Daqing; Wang Mingsheng

 

1 2 3 4 5 6 7 8 9 next

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace